Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Construction of Perspective Projections

Wm. M. Thornton
Annals of Mathematics
Vol. 1, No. 1 (Mar., 1884), pp. 12-13
Published by: Annals of Mathematics
DOI: 10.2307/1967414
Stable URL: http://www.jstor.org/stable/1967414
Page Count: 2
Subjects: Mathematics
  • Download PDF
  • Add to My Lists
  • Cite this Item
Construction of Perspective Projections
We're having trouble loading this content. Download PDF instead.

Page Thumbnails